American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54E40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Jie-Hua Mai. The structure of equicontinuous maps. Trans. Amer. Math. Soc. 355 (2003) 4125-4136. MR 1990578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Aarno Hohti. On Lipschitz homogeneity of the Hilbert cube . Trans. Amer. Math. Soc. 291 (1985) 75-86. MR 797046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jussi Väisälä. Quasisymmetric embeddings in Euclidean spaces . Trans. Amer. Math. Soc. 264 (1981) 191-204. MR 597876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. H. Cameron. Almost periodic transformations . Trans. Amer. Math. Soc. 36 (1934) 276-291. MR 1501742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1